# SDR ASAA2019051929408

- Difficulty date: May 19, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 39,902 hours, 11,765 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPEAT WRITE UP FROM 5/16 RT MAIN FUEL TANK QUANTITY INDICATOR IS BLANK. GROUNDED - YES. ACCOMPLISHED FQIS OPS CHECK IAW AMM 28-41-00 OPS CHECK OK.
